# SDR DL73E000710

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 34,551 hours, 29,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE FWD GALLEY DOOR CUTOUT (R1) WAS FOUND WITH A TYPICAL CRACK IN THE SKIN ASSY.  THE UNDERLYING BEARSTRAP WAS NOT CRACKED.  THE CRACK WAS ROUTED OUT WITH A 1 INCH CUTOUT AND REPAIRED WITH TWO INCH EXTERNAL ALUMINUM DOUBLERS PER B737 SRM 53-30-3, FIG 26 AND ER/A 369783-14, REV A.
